# SDR QXEA200501147

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 18,740 hours, 26,478 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Acm
- Part number: 78279018
- Part serial: 860622
- Condition: Seized
- Part time: 31,769 hours, 36,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2044 UNABLE TO CONTROL COCKPIT/CABIN TEMPERATURE.  EMERGENCY CHECKLIST FAILED TO CONTROL TEMPS BELOW 60 DEGREES DUCT TEMP.  DUCT TEMP REDUCED TO 40 DEGREES AFTER UNPRESSURIZING AND RAM VENTILATION.  MAINTENANCE INSPECTED AND FOUND AIR CYCLE MACHINE TURBINE SEIZED.  REPLACED AIR CYCLE MACHINE IAW D8 AMM 21-50-11, PAGES 401-406.  FUNCTIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
